# SDR AALA202103099001

- Difficulty date: March 7, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 29,997 hours, 11,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Emer Open
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R SHOWS A DOOR PRESSURE INDICATION ON FLIGHT ATTENDANT'S PANEL. SERVICED 3R DOOR EMERGENCY OPERATIONS CYLINDER PER AMM 52-22-00.
